Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 393, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 23, 2007, 1:46 AM EDT for Sumter County, Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 23, 2007, 1:46 AM EDT (05:46 UTC)
- Expired
- Aug 23, 2007, 2:30 AM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Sumter County, GA
The radar
The Robins AFB radar (KJGX), 102 km from the middle of the area, began a volume at 05:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.8 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 535 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 2592 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 230546
SVRFFC
GAC261-230630-
/O.NEW.KFFC.SV.W.0393.070823T0546Z-070823T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
146 AM EDT THU AUG 23 2007
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN SUMTER COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 230 AM EDT
* AT 144 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF AMERICUS TO 15
MILES EAST OF AMERICUS TO 18 MILES EAST OF AMERICUS...MOVING
SOUTHWEST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COBB...DE SOTO...LESLIE AND SUMTER.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3221 8411 3204 8396 3192 8394 3190 8419
3192 8427 3202 8428
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 9:35 PM EDT, 4 hours 11 minutes earlier.
Area forecast discussion, Aug 22, 9:35 PM EDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 935 PM EDT WED AUG 22 2007 .UPDATE... THUNDERSTORMS ALONG THE SOUTH CAROLINA BORDER HAVE GENERATED AN OUTFLOW BOUNDARY THAT MAY HELP TRIGGER ADDITIONAL SHOWERS/THUNDERSTORMS OVERNIGHT ACROSS PORTIONS OF CENTRAL GEORGIA. THIS BOUNDARY WILL CONTINUE TO WORK TO THE SOUTHWEST IN AN AREA THAT WILL BE SLOW TO COOL. QUESTION IS WHETHER THAT PART OF THE STATE IS FAR ENOUGH AWAY FROM THE CORE OF THE UPPER RIDGE. THE NAM12 WANTS TO KEEP ISOLATED PRECIP GOING WELL INTO THE NIGHT. THIS LOOKS REASONABLE. WILL PUT LOW POPS IN ACROSS PORTIONS OF CENTRAL GEORGIA OVERNIGHT. && (PREVIOUS DISCUSSION...) .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... STRONG SUBTROPICAL RIDGE CONTINUES OVER THE AREA. THE CENTER OF THE HIGH CONTINUES TO RETROGRADE WESTWARD...LOCATED PRETTY MUCH RIGHT OVER ATL TODAY. THE HIGH WILL CONTINUE TO DRIFT WESTWARD AND SHOULD BE LOCATED OVER AL BY THU. THE HIGH WEAKENS EVERY SO SLIGHTLY IN THE SHORT TERM. 850MB TEMPS REMAIN IN THE +20 TO +22C RANGE THROUGH THE SHORT TERM...BUT DO BEGIN TO SHOW A SLIGHT DECREASE TOWARD THE END OF THE SHORT TERM. TODAY SHOULD BE THE LAST DAY OF WIDESPREAD 100 DEGREE TEMPS...ALTHOUGH A FEW SPOTS IN THE WEST MAY STILL REACH 100 TOMORROW AND POSSIBLY EVEN FRI...CLOSEST TO THE UPPER RIDGE. A FEW SUBTLE SENSIBLE CHANGES WILL BE NOTED THROUGH THE SHORT TERM AS THE HIGH DRIFTS WEST. SLIGHTLY COOLER MAX TEMPS CAN BE EXPECTED...A DEGREE OR TWO EACH DAY...AND SLIGHTLY BETTER CHANCES FOR AFTERNOON SHRA/TSRA AS GA COMES UNDER THE EASTERN PROPERLY OF THE UPPER RIDGE INSTEAD OF RIGHT UNDER THE CENTER. EVIDENCE IS THIS IS OCCURRING NOW IN SC AND CREEPING INTO EASTERN GA. WOULD LOOK FOR THIS TO CREEP A LITTLE FURTHER WESTWARD INTO OUR CWA THU-FRI...ESPECIALLY THE SE SECTIONS WITH INCREASED SEA BREEZE ACTIVITY AS WELL. HAVE INCLUDED SLIGHT CHANCE POPS FOR EASTERN COUNTIES THIS EVENING TO ACCOUNT FOR ONGOING ACTIVITY. WILL HAVE SLIGHT CHANCE POPS NW TO CHANCE POPS SE THU-FRI AS DEEP EASTERLY UPSLOPE FLOW BEGINS TO DEVELOP AND UPPER SHORT WAVES RIDE AROUND THE EASTERN PERIPHERY OF THE UPPER HIGH. WILL NOT ISSUE A HEAT ADVISORY AT THIS TIME FOR THU AS CONDITIONS WERE MARGINAL TODAY BECAUSE OF LOWER DEWPOINTS. SLIGHTLY LOWER MAX TEMPS SHOULD OFFSET SLIGHTLY HIGHER DEWPOINTS THU. MAV MOS HAS BEEN WAY TOO COOL AT NIGHT IN RURAL AREAS...SO LEANED HEAVILY TOWARD MET MOS FOR SHORT TERM LOWS. MAV MOS BETTER FOR MAX TEMPS IN THE SHORT TERM. .LONG TERM /SATURDAY THROUGH WEDNESDAY/... SOME CHANGES APPEAR ON THE HORIZON...ESPECIALLY TOWARD THE END OF THE EXTENDED. UPPER RIDGE CONTINUES TO WEAKEN THROUGH THE LONG TERM AS WESTERLIES STRENGTHEN ACROSS THE NORTHERN STATES AND SHIFT SLOWLY SOUTH. HOWEVER...THE UPPER HIGH DOES REMAIN LARGELY OVER THE SC/SE STATES THROUGH MUCH OF THE PERIOD...ALBEIT CONSIDERABLY WEAKER THAN CURRENTLY. PERHAPS THE MOST SIGNIFICANT FEATURE OF INTEREST TO OUR CWA WILL BE AN EASTERLY WAVE/INVERTED TROUGH FORECAST TO DEVELOP OFF THE SE U.S. COAST AND PROPAGATE WESTWARD ACROSS FL AND S GA MON-WED. WITH THE UPPER HIGH THEN LOCATED NW OF THE AREA...THE SE/SC SECTIONS SHOULD BE MOST FAVORABLE FOR CONVECTION...WHICH SHOULD BE LARGELY DIURNAL. WILL INCLUDE SLIGHT CHANCE POPS N TO CHANCE POPS S MON-WED. TOWARD THE END OF THE EXTENDED...THE GFS DEVELOPS A LARGE CANADIAN HIGH WHICH DRIFTS SOUTHEAST...ACCOMPANIED BY A FRONTAL SYSTEM TOWARD THE END OF THE 10 DAY FORECAST. THIS IS JUST BEYOND THE VALID FORECAST PERIOD. THIS WOULD BRING A BETTER CHANCE OF SHRA/TSRA TO THE AREA THEN WE HAVE SEEN IN SOME TIME. TRUE...THE FALL SEASON IS APPROACHING...BUT KNOWING THE GFS OFTEN OVER ADVERTISES SUCH COOLING AND SOUTHWARD EXTENT OF SUCH IN THE EXTENDED...I BUY OFF ON THIS WITH CAUTION AT THIS POINT. NO SIGNS OF ANY SIGNIFICANT TROPICAL ACTIVITY GIVEN CURRENT SYNOPTIC PATTERN. TEMPS WILL WILL REMAIN ABOVE SEASONAL NORMALS THROUGH THE EXTENDED...BUT WILL DROP BACK CLOSER TO 90. PROBABLY NOT AS COOL AS MEX CONTINUES TO ADVERTISE. HOPEFULLY...WE HAVE JUST ABOUT SEEN THE END OF THE 100 DEGREE DAYS AFTER TOMORROW. && .AVIATION... THE LARGE AREA OF HIGH PRESSURE CONTINUES TO DOMINATE MUCH OF THE AREAS WEATHER. THE RETROGRADING RIDGE CONTINUES TO PULL MOISTURE FROM THE EAST...THUS STORMS DEVELOPING OVER SECTIONS OF EASTERN AND SOUTHEASTERN GEORGIA. THESE STORMS WILL HAVE NO IMPACT OVER OUR TERMINAL FORECAST POINTS. THE HIGH BASED CU CLOUDS WILL CONTINUE TO LIFT AND DISSIPATE AND WINDS DIMINISH TONIGHT. AS THE HIGH PUSHES FURTHER WEST...A FEW MORE STORMS CAN BE EXPECTED TO PUSH DEVELOP WESTWARD AS WELL. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 75 99 74 94 73 / 20 20 20 20 20 ATLANTA 79 99 76 95 75 / 10 20 20 20 20 BLAIRSVILLE 70 91 69 87 68 / 10 20 20 20 20 CARTERSVILLE 72 100 71 96 70 / 10 20 20 20 20 COLUMBUS 77 101 76 96 75 / 10 20 20 20 20 GAINESVILLE 76 96 75 92 74 / 10 20 20 20 20 MACON 74 100 74 95 74 / 10 20 20 30 20 ROME 72 102 71 99 70 / 10 20 20 20 20 PEACHTREE CITY 71 98 70 94 69 / 10 20 20 20 20 VIDALIA 76 95 75 94 74 / 20 30 30 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 19/50/15
Hazardous weather outlook, Aug 22, 2:32 PM EDT, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 232 PM EDT WED AUG 22 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231215- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 232 PM EDT WED AUG 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT DANGEROUS HEAT INDEX READINGS EXPECTED ACROSS CENTRAL AND PORTIONS OF NORTH GEORGIA THIS AFTERNOON. ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH 10 PM ACROSS EAST CENTRAL GEORGIA. .SYNOPSIS... AN UPPER LEVEL RIDGE WILL CONTINUE TO DOMINATE THE WEATHER ACROSS GEORGIA THROUGH TONIGHT...WHILE A WEAK SHORTWAVE ALOFT WILL MOVE ACROSS THE CAROLINAS THROUGH THE AFTERNOON AND EVENING. .PRIMARY HAZARDS... HEAT INDICES IN THE 105 TO 110 DEGREE RANGE WILL BE THE PRIMARY HAZARD THIS AFTERNOON...GENERALLY SOUTH OF A LINE FROM CARROLLTON TO GAINESVILLE. WHERE ISOLATED THUNDERSTORMS DO DEVELOP...STRONG GUSTY WINDS AND OCCASIONAL LIGHTNING CAN BE EXPECTED...PRIMARILY EAST OF AN EASTMAN TO ATHENS LINE. .DISCUSSION... TEMPERATURES HAVE CLIMBED TO 100 DEGREES OR BETTER ACROSS CENTRAL AND PORTIONS OF NORTH GEORGIA THIS AFTERNOON. THESE ABOVE NORMAL TEMPERATURES COUPLED WITH OUR HIGH LEVELS OF SUMMERTIME HUMIDITY HAVE RESULTED IN POTENTIALLY DANGEROUS HEAT INDICES IN THE 105 TO 110 RANGE. ADDITIONALLY...A WEAK SHORTWAVE MOVING ACROSS THE CAROLINAS THIS AFTERNOON...COMBINED WITH CAPES IN THE 2500 TO 3500 RANGE WILL PROVIDE JUST ENOUGH LIFT FOR ISOLATED THUNDERSTORM DEVELOPMENT THROUGH 10 PM ACROSS EAST CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 23, 12:09 AM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1209 AM EDT THU AUG 23 2007 GAZ108-230500- 1209 AM EDT THU AUG 23 2007 ...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN WILCOX COUNTY UNTIL 100 AM EDT... AT 1208 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 8 MILES NORTHWEST OF ABBEVILLE TO 12 MILES EAST OF BROWNING...MOVING SOUTH AT 15 MPH. WIND GUSTS OF 45 MPH ARE POSSIBLE AS THESE STORMS MOVE ACROSS WILCOX COUNTY THROUGH 100 AM EDT. THIS MAY RESULT IN SOME DAMAGE TO TREES OR POWER LINES. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ABBEVILLE...BROWNING...ROCHELLE...PITTS AND OWENSBORO. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THESE STORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Local storm report, Aug 23, 12:39 AM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1239 AM EDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG 3 SW TENNILLE 32.91N 82.85W
08/22/2007 WASHINGTON GA PUBLIC
SEVERAL TREES DOWN...ONE ON TRUCK. ONE POWER LINE DOWN.
WOODEN BARN DESTROYED. SIDING DAMAGED ON HOUSE. PENNEY
SIZED HAIL REPORTED.
1050 PM TSTM WND DMG DUBLIN 32.54N 82.92W
08/22/2007 LAURENS GA PUBLIC
SEVERAL TREES AND BRANCHES DOWN.
0730 PM TSTM WND DMG TOOMSBORO 32.82N 83.08W
08/22/2007 WILKINSON GA PUBLIC
SEVERAL TREES AND POWERLINES DOWN.
0730 PM TSTM WND DMG MCINTYRE 32.85N 83.19W
08/22/2007 WILKINSON GA PUBLIC
SERVERAL TREES DOWN.
&&
SLAMBACKSpecial weather statement, Aug 23, 12:44 AM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1244 AM EDT THU AUG 23 2007 GAZ110>112-230515- 1244 AM EDT THU AUG 23 2007 ...SIGNIFICANT WEATHER ALERT FOR EXCESSIVE LIGHTNING IN TELFAIR...SOUTHERN WHEELER AND SOUTHERN MONTGOMERY COUNTIES UNTIL 115 AM EDT... AT 1241 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 7 MILES NORTH OF CHINA HILL TO UVALDA... MOVING SOUTH AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS TELFAIR...WHEELER AND MONTGOMERY COUNTIES THROUGH 115 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE JORDAN...UVALDA... LUMBER CITY...WORKMORE...CHINA HILL AND JACKSONVILLE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THESE STORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Local storm report, Aug 23, 1:05 AM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
105 AM EDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND DMG CHESTER 32.39N 83.15W
08/22/2007 DODGE GA COUNTY OFFICIAL
SEVERAL TREES AND POWER LINES DOWN
1130 PM TSTM WND DMG EASTMAN 32.20N 83.18W
08/22/2007 DODGE GA COUNTY OFFICIAL
SEVERAL TREES AND POWER LINES DOWN
1225 AM TSTM WND DMG SOPERTON 32.38N 82.59W
08/23/2007 TREUTLEN GA COUNTY OFFICIAL
ONE TREE DOWN
&&
SLAMBACKSpecial weather statement, Aug 23, 1:16 AM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 116 AM EDT THU AUG 23 2007 GAZ105-106-230600- 116 AM EDT THU AUG 23 2007 ...SIGNIFICANT WEATHER ALERT FOR EXCESSIVE LIGHTNING IN CRISP AND SOUTHERN DOOLY COUNTIES UNTIL 200 AM EDT... AT 115 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM DRAYTON TO TREMONT...MOVING SOUTH AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS CRISP AND SOUTHERN DOOLY COUNTIES THROUGH 200 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DRAYTON...VIENNA...TREMONT...CORDELE...ARABI...AND RAINES. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THESE STORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Local storm report, Aug 23, 1:17 AM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
117 AM EDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG TOOMSBORO 32.82N 83.08W
08/22/2007 WILKINSON GA PUBLIC
SEVERAL TREES AND POWERLINES DOWN.
0730 PM TSTM WND DMG MCINTYRE 32.85N 83.19W
08/22/2007 WILKINSON GA PUBLIC
SERVERAL TREES DOWN.
1050 PM TSTM WND DMG 3 SW TENNILLE 32.91N 82.85W
08/22/2007 WASHINGTON GA PUBLIC
SEVERAL TREES DOWN...ONE ON TRUCK. ONE POWER LINE DOWN.
WOODEN BARN DESTROYED. SIDING DAMAGED ON HOUSE. PENNEY
SIZED HAIL REPORTED.
1050 PM TSTM WND DMG DUBLIN 32.54N 82.92W
08/22/2007 LAURENS GA PUBLIC
SEVERAL TREES AND BRANCHES DOWN.
1115 PM TSTM WND DMG CHESTER 32.39N 83.15W
08/22/2007 DODGE GA COUNTY OFFICIAL
SEVERAL TREES AND POWER LINES DOWN
1130 PM TSTM WND DMG EASTMAN 32.20N 83.18W
08/22/2007 DODGE GA COUNTY OFFICIAL
SEVERAL TREES AND POWER LINES DOWN
1225 AM TSTM WND DMG SOPERTON 32.38N 82.59W
08/23/2007 TREUTLEN GA COUNTY OFFICIAL
ONE TREE DOWN
&&
SLAMBACKThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 10:35 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 25 min |
| Aug 22, 10:47 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens | 43 min |
| Aug 22, 10:50 PM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 25 min |
| Aug 22, 11:03 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge | 27 min |
| Aug 22, 11:28 PM EDT | Severe Thunderstorm Warning | FFC | Dodge | 47 min |
| Aug 22, 11:54 PM EDT | Severe Thunderstorm Warning | FFC | Treutlen | 36 min |
| Aug 22, 11:58 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Wheeler | 47 min |
| Aug 23, 12:19 AM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 41 min |
| Aug 23, 12:24 AM EDT | Severe Thunderstorm Warning | FFC | Dooly, Pulaski | 51 min |
| Aug 23, 1:40 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly | 35 min |
| Aug 23, 4:25 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 35 min |
| Aug 23, 4:32 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Lumpkin | 43 min |
| Aug 23, 5:05 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 40 min |
| Aug 23, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Hall | 33 min |
| Aug 23, 5:20 PM EDT | Severe Thunderstorm Warning | FFC | Paulding | 40 min |
| Aug 23, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 30 min |
| Aug 23, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 32 min |
| Aug 23, 6:24 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Polk | 51 min |
| Aug 23, 6:43 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 47 min |
| Aug 23, 6:47 PM EDT | Severe Thunderstorm Warning | FFC | Douglas, Paulding | 43 min |
| Aug 23, 6:49 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 26 min |
| Aug 23, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 34 min |
| Aug 23, 7:28 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 32 min |
| Aug 23, 7:48 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 37 min |
| Aug 23, 7:54 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Fulton | 51 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.